# SDR COMA0160529

- Difficulty date: July 28, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 6,058 hours, 6,275 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 6229820008
- Part serial: 724
- Condition: Saturated
- Part time: 1,160 hours, 1,174 cycles
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMEROUS AURAL AND CAUTION WARNINGS DURING FLIGHT.REMOVED WATER FROM #2 DCU CANNON PLUB.
